Hail, Warren
- When
- July 13, 2:04 PM EST to 2:08 PM EST
- Where
- Warren County, Harveysburg
- Measured
- 0.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 39.500, -84.000
Widely scattered strong to severe thunderstorms developed during the afternoon as a weak frontal trough moved through the region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Widely scattered strong to severe thunderstorms developed during the afternoon as a weak frontal trough moved through the region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 13, 12:24 PM EST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 124 PM EDT FRI JUL 13 2007 .SYNOPSIS... A WEAK FRONTAL TROUGH WILL MOVE SLOWLY ACROSS THE AREA TODAY. DRIER CONDITIONS WILL BRIEFLY RETURN FOR FRIDAY NIGHT AND SATURDAY. THEN ANOTHER FRONT WILL MOVE ACROSS THE OHIO VALLEY SATURDAY NIGHT INTO SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WEAK TROUGH MOVING ACROSS AREA THIS MORNING IS GETTING SOME ADDITIONAL SUPPORT FROM MID LEVEL SHORT WAVE PUSHING THROUGH THE OHIO VALLEY. ASSOCIATED AREA OF SHOWERS AND A FEW THUNDERSTORMS CURRENTLY AFFECTING SOUTHEAST PORTIONS OF FA. AS BETTER FORCING SHIFTS OFF TO THE EAST...EXPECT A GENERAL DECREASE IN COVERAGE THROUGH EARLY AFTERNOON. HAVE ADJUSTED POPS ACCORDINGLY. ALSO MADE SOME ADJUSTMENTS TO SKY COVER TO GO A BIT MORE OPTIMISTIC ACROSS THE NORTHWEST. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... DRIER CONDITIONS WILL MOVE IN BEHIND THIS FRONTAL SYSTEM FOR TONIGHT AND SATURDAY. GFS STILL APPEARS SOMEWHAT OVERDONE WITH ITS WARMING SO CONTINUED WITH A COMPROMISE BETWEEN GUIDANCE NUMBERS. A COLD FRONT IS FORECAST TO MOVE INTO THE REGION ON SATURDAY NIGHT. THERE APPEARS TO BE A MORE CONVERGENT SOLUTION WITH THE TIMING OF THIS FRONT ACROSS THE AREA...WITH THE GFS STILL WEIGHING A BIT MORE TOWARD THE ENSEMBLE SOLUTION. SO CONTINUE TO USE A BLEND OF MODEL SOLUTIONS IN IDENTIFYING THE FRONTAL POSITION DURING THIS TIME. THERE DOES APPEAR TO BE A MORE MOIST TREND IN ASSOCIATION WITH THIS APPROACHING FRONT...SO HAVE TRENDED SLIGHTLY HIGHER WITH POPS. && .LONG TERM /MONDAY THROUGH FRIDAY/... DRY WEATHER ON MONDAY WILL BE FOLLOWED BY THE CHANCE FOR THUNDERSTORMS TUESDAY THROUGH THURSDAY ALONG ANOTHER SLOW MOVING FRONT. TEMPERATURES WILL REMAIN WARM DESPITE THE UPPER TROUGH. GENERALLY STAYED NEAR HPC GUIDANCE WHICH WAS SLIGHTLY BELOW THE MEX. && .AVIATION /17Z FRIDAY THROUGH TUESDAY/... SCATTERED SHOWERS AND A FEW THUNDERSTORMS HAVE REDEVELOPED IN THE PAST HOUR ACROSS CENTRAL OHIO. IN ADDITION...CU FIELD ELSEWHERE ACROSS THE AREA IS LOOKING MORE AND MORE CONVECTIVE. THUS EXPECT TO SEE SOME ADDITIONAL SHOWER DEVELOPMENT ACROSS THE AREA THROUGH THE REST OF THE AFTERNOON AS MID LEVEL SHORT WAVE APPROACHES FROM THE WEST. WILL GO AHEAD AND ALLOW FOR A TEMPO GROUP AT KCMH AND KLCK FOR THE FIRST COUPLE OF HOURS OF THE TAF. ELSEWHERE...WILL JUST HANDLE WITH A VCSH/CB ATTM. AS MID LEVEL SHORT WAVE PUSHES OFF TO THE EAST...EXPECT ANY PCPN TO TAPER OFF BY LATE AFTERNOON/EARLY EVENING. SURFACE HIGH PRESSURE WILL THEN BUILD IN ACROSS THE AREA OVERNIGHT. THIS SHOULD LEAD TO MAINLY CLEAR SKIES WITH SOME MVFR BR POSSIBLE LATER TONIGHT...PARTICULARLY AT THE MORE FAVORABLE LOCATIONS OF KLUK/KILN/KLCK. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED AT THIS TIME. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT FRI JUL 13 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-140915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT FRI JUL 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 210 PM EDT FRI JUL 13 2007 OHZ055-056-064-065-131845- FAIRFIELD OH-PICKAWAY OH-FRANKLIN OH-LICKING OH- 210 PM EDT FRI JUL 13 2007 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LICKING... SOUTHEASTERN FRANKLIN...NORTHERN PICKAWAY AND NORTHERN FAIRFIELD COUNTIES THROUGH 245 PM EDT... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM KIRKERSVILLE TO COMMERCIAL POINT...MOVING EAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE... DUVALL...HEBRON...LITHOPOLIS...BUCKEYE LAKE...SLATE RUN METRO PARK... FAIRFIELD BEACH...MILLERSPORT...HARBOR HILLS...THURSTON...CARROLL AND BALTIMORE. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN... WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
The Cincinnati radar (KILN), 18 km away, was scanning. The volume nearest the first event began at 19:03 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
Several trees were snapped or uprooted.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2007Every state in 2007This day in weather historyWarnings in Ohio, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47521, 47518, 47520, 47519.